Syga Joachim
e-mail: J.Syga@wmie.uz.zgora.pl

1J. Syga,
Semimartingale measure in the investigation of Stratonovich-type stochastic integrals and inclusions,
Discussiones Mathematicae Probability and Statistics 35 1-2(2015), 7-27.
2J. Syga,
APPLICATION OF SEMIMARTINGALE MEASURE TO THE INVESTIGATION OF STOCHASTIC INCLUSION,
Dynamic Systems and Applications 21 (2012), 393-406.
3J. Motyl, J. Syga,
Selection Property of Stratonovich Set-Valued Integral,
Dynamics of Continuous, Discrete and Impulsive Systems 17 3(2010), 431-443.
4J. Motyl, J. Syga,
Properties of set-valued stochastic integrals,
Discussiones Mathematicae Probability and Statistics 26 1(2006), 83-103.